Mathematische Annalen

, Volume 276, Issue 2, pp 225–253

Rearrangements of functions, maximization of convex functionals, and vortex rings

  • G. R. Burton
Article

DOI: 10.1007/BF01450739

Cite this article as:
Burton, G.R. Math. Ann. (1987) 276: 225. doi:10.1007/BF01450739
Download to read the full article text

Copyright information

© Springer-Verlag 1987

Authors and Affiliations

  • G. R. Burton
    • 1
  1. 1.Department of MathematicsUniversity CollegeLondonUK

Personalised recommendations